# SDR SWAA2022031148360

- Difficulty date: July 8, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,941 hours, 32,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500/500A RBL24 TRANSITION ANGLE HAS CORROSION AROUND NUT PLATE HOLES. / TRANSITION ANGLE STA 500-500A REMOVED AND REPLACED ON NRC # G664780. P/N 143A8126U31.
